Circuits, Systems and Signal Processing

, Volume 12, Issue 3, pp 375–390

On the existence and uniqueness of solutions for implicit linear systems on finite interval

  • Andrzej Banaszuk
Article

DOI: 10.1007/BF01223316

Cite this article as:
Banaszuk, A. Circuits Systems and Signal Process (1993) 12: 375. doi:10.1007/BF01223316

Abstract

In the present paper we study the problem of the existence and uniqueness of solutions of implicit systems considered on a finite interval of time. We consider two kinds of existence problems: input-acceptance and input-acceptance when the boundary conditions of a corresponding trajectory are set to zero, and two kinds of uniqueness problems: output uniqueness and output uniqueness when the boundary conditions of the corresponding trajectory are unknown. Geometric conditions for all of these notions are given, and the duality of these notions is studied.

Copyright information

© Birkhäuser 1993

Authors and Affiliations

  • Andrzej Banaszuk
    • 1
  1. 1.School of MathematicsGeorgia Institute of TechnologyAtlantaUSA

Personalised recommendations